# SDR DALA2014072104170

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 35,668 hours, 25,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWELL FIRST HORIZONTAL EMERGENCY EXIT PATHWAY LIGHT ASSEMBLY INOPERATIVE.  CONNECTED WIRES TO LIGHT ASSY AT QUICK DISCONNECT.  OPS CHECKED GOOD.
